# SDR USAA2012062700012

- Difficulty date: June 8, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 33,194 hours, 19,676 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: 7072
- Condition: Misinstalled
- Location: Cabin
- Part time: 39,471 hours, 15,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - RIGHT OFF WING SLIDE ENCLOSURE DOOR ISN'T FLUSH WITH OUTER SURFACE OF THE SLIDE ENCLOSURE.  REPACKED RIGHT OFF WING SLIDE IAW CMM 25-60-58 REV 18 AND FOLDING PROCEDURE P-11907 REV R.
